Silverstone Classic

Ticket Info

Timetable

The packed weekend of the Silverstone Classic provided spectacular historic motor racing at the home of British motorsport and a full entertainment programme off-track too. See what we had taking place on each day of the event by using the links below or by using the search filters provided. 

Gates opened at 07:30 on each morning of the event and closed at 23:00 on Friday and Saturday, and 18:30 on Sunday.

Our official programme not only contained a full timetable of events, but also many special features, a race preview of all grids, a guide to the location of all attending car clubs on the infield, and much more. In addition, it included a race card with details of all 'runners and riders' taking part in the racing. It was designed to provide you with the best possible guide to the event and is still available for purchase for anyone who missed their chance to buy one and would like to keep a memento of the event. Please contact us on 01483 524424 to make an enquiry.

Loading
06:30
  1. Air Display
    15 mins
    • Air Displays
09:00
  1. Drive Live
    540 mins
    • Off Track
    Young drivers of 10 years old and above, and 1.42m or taller are invited to try driving for themselves! Visitors will need to book and pay for their 10 minute taster session with Young Driver on the big red bus located in the Drive Live area in Blue Zone 6 and will be given a time slot when they can come back and take their session, to save queuing. We anticipate high demand so book early to avoid disappointment. A 10 minute taster session costs just £5.
  2. National Paddock
    18 mins
    • Track Activity
  3. Off Road Zone
    480 mins
    • Off Track
  4. Halls 1&2, The Wing
    540 mins
    • Silverstone Auctions
09:30
  1. Near the Big Wheel, JET Village Green
    480 mins
    • Off Track
    The Yokohama Chelsea Skills Zone will be offering a series of free coaching sessions for kids aged 5-16 throughout the weekend. During the sessions, Chelsea FC Foundation coaches will put aspiring players through their paces in a series of drills and skills. In addition to the kids? coaching sessions, visitors of all ages will be able to take part in a number of skills competitions to be in with the chance of winning a host of Yokohama and Chelsea FC merchandise. Afternoon sessions must be pre-booked in advance by visiting the Skills Zone in person while those preferring a more flexible approach can pop along at any time during the mornings.
09:32
  1. National Paddock
    27 mins
    • Track Activity
10:00
  1. JET Village Green
    480 mins
    • Off Track
10:13
  1. National Paddock
    27 mins
    • Track Activity
10:54
  1. National Paddock
    18 mins
    • Track Activity
11:00
  1. Drive Live
    420 mins
    • Off Track
    Lexus will have several models from their range, all with Self-Charging Hybrid technology, available for you to test drive at this year's event
  2. Old Farm Straight
    60 mins
    • Off Track
11:10
  1. Town Square, Shopping Village
    30 mins
    • Music
11:26
  1. National Paddock
    27 mins
    • Track Activity
12:07
  1. National Paddock
    27 mins
    • Track Activity
12:48
  1. National Paddock
    27 mins
    • Track Activity
13:10
  1. Old Farm Straight
    20 mins
    • Off Track
13:15
  1. Town Square, Shopping Village
    60 mins
    • Music
13:25
  1. National Paddock
    15 mins
    • Track Activity
13:45
  1. Race Track
    20 mins
    • Track Activity
    Anniversary parades include: 750 Motor Club, Allard Owners Club (Mont Ventoux 70th), BMW Car Club GB (2002 model 50th), Cavalier and Chevette Club (Cavalier Mk 3 30th), GTM Owners Club (GTM Libra 20th), Mercedes-Benz-Club (W114/115 50th), Royal Air Force Mini Club (RAF 100th), Sporting Escort Owners Club (Twin Cam 50th), Sunbeam Alpine Owners Club (Alpine 65th)
14:15
  1. International Paddock
    20 mins
    • Track Activity
14:30
  1. Old Farm Straight
    60 mins
    • Off Track
14:45
  1. JET Village Green
    120 mins
    • Off Track
    Meet at the JET hub at 14:45. The first to take a picture of all the secret locations between 15:00 ? 17:00 and report back will be the winner of tons of amazing prizes, including an Amazon Echo Dot! The secret locations will be revealed on the day at 14:45.
14:49
  1. International Paddock
    30 mins
    • Track Activity
15:33
  1. International Paddock
    18 mins
    • Track Activity
16:05
  1. International Paddock
    27 mins
    • Track Activity
16:30
  1. Town Square, Shopping Village
    30 mins
    • Music
  2. Old Farm Straight
    20 mins
    • Off Track
16:46
  1. International Paddock
    18 mins
    • Track Activity
17:18
  1. International Paddock
    30 mins
    • Track Activity
18:00
  1. Concert Area
    60 mins
    • Music
18:02
  1. International Paddock
    18 mins
    • Track Activity
18:34
  1. International Paddock
    27 mins
    • Track Activity
19:00
  1. Concert Area
    65 mins
    • Music
19:15
  1. Air Display
    15 mins
    • Air Displays
20:25
  1. Concert Area
    70 mins
    • Music
21:22
  1. Air Display
    8 mins
    • Air Displays
    Twilight Pyrotechnic Aerial Display
21:45
  1. Concert Area
    15 mins
    • Air Displays
21:55
  1. Concert Area
    65 mins
    • Music
06:30
  1. Air Display
    15 mins
    • Air Displays
09:00
  1. Off Road Zone
    480 mins
    • Off Track
  2. Drive Live
    540 mins
    • Off Track
    Young drivers of 10 years old and above, and 1.42m or taller are invited to try driving for themselves! Visitors will need to book and pay for their 10 minute taster session with Young Driver on the big red bus located in the Drive Live area in Blue Zone 6 and will be given a time slot when they can come back and take their session, to save queuing. We anticipate high demand so book early to avoid disappointment. A 10 minute taster session costs just £5.
  3. Halls 1&2, The Wing
    300 mins
    • Silverstone Auctions
09:03
  1. National Paddock
    20 mins
    • Track Activity
09:30
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of Mike's own 1976 Porsche 912e
  2. Near the Big Wheel, JET Village Green
    480 mins
    • Off Track
    The Yokohama Chelsea Skills Zone will be offering a series of free coaching sessions for kids aged 5-16 throughout the weekend. During the sessions, Chelsea FC Foundation coaches will put aspiring players through their paces in a series of drills and skills. In addition to the kids? coaching sessions, visitors of all ages will be able to take part in a number of skills competitions to be in with the chance of winning a host of Yokohama and Chelsea FC merchandise. Afternoon sessions must be pre-booked in advance by visiting the Skills Zone in person while those preferring a more flexible approach can pop along at any time during the mornings.
09:40
  1. National Paddock
    50 mins
    • Track Activity
10:00
  1. JET Village Green
    480 mins
    • Off Track
10:35
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1981 Delorean
10:50
  1. National Paddock
    50 mins
    • Track Activity
11:00
  1. Near the Big Wheel, JET Village Green
    30 mins
    • Off Track
  2. Old Farm Straight
    60 mins
    • Off Track
  3. Halls 1&2, The Wing
    180 mins
    • Silverstone Auctions
    Automobilia lots 301 to 398. Watches lots 401 to 420
  4. Drive Live
    420 mins
    • Off Track
    Lexus will have several models from their range, all with Self-Charging Hybrid technology, available for you to test drive at this year's event
  5. National Paddock
    30 mins
    • Off Track
11:40
  1. Town Square, Shopping Village
    20 mins
    • Music
11:45
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1987 Opel Manta 400, Rally Spec
12:00
  1. National Paddock
    15 mins
    • Track Activity
12:35
  1. National Paddock
    20 mins
    • Track Activity
12:55
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1983 MGB
13:00
  1. Old Farm Straight
    20 mins
    • Off Track
13:05
  1. National Paddock
    15 mins
    • Track Activity
13:20
  1. National Paddock
    40 mins
    • Off Track
  2. Town Square, Shopping Village
    60 mins
    • Music
  3. Old Farm Straight
    40 mins
    • Music
    Playing during the lunchtime break in the Streetcar Shootout schedule
13:25
  1. Race Track
    10 mins
    • Track Activity
13:40
  1. Race Track
    25 mins
    • Track Activity
    Anniversary parades include: Abarth Owners Club (Abarth relaunch 10th), Aston Martin Owners Club (DB1 70th and DB4 60th), Classic Corvette Club UK (continuous production 65th), Classic Z Register (club 30th), Ferrari Daytona (365GTB/4 50th), Gay Classic Car Group (club 30th), Ginetta Owners' Club (Ginetta 60th), GT40 Enthusiasts Club (Le Mans win 50th), Historic Lotus Register (Lotus 15 60th), Lamborghini Club UK (Espada and Islero 50th), Morgan Sports Car ClubMorgan +8 50th), Piper Sports and Racing Car Club (production cars 50th), Porsche Clubs (first Porsche car, the 356 70th), Reliant Sabre & Scimitar Owners Club (Reliant Scimitar GTE 50th), UK S2000 Owners Club (S2KUK - Honda 70th, S2K 20th), Welsh Ford Owners Club (club 10th), Z3MCOUPE.COM Forum (Z3M Coupe 20th)
14:00
  1. Old Farm Straight
    90 mins
    • Off Track
14:10
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1986 VW Mk 1Golf Cabriolet
14:25
  1. International Paddock
    20 mins
    • Track Activity
14:30
  1. Halls 1&2, The Wing
    210 mins
    • Silverstone Auctions
    Lots 501 to 562
14:45
  1. JET Village Green
    120 mins
    • Off Track
    Meet at the JET hub at 14:45. The first to take a picture of all the secret locations between 15:00 ? 17:00 and report back will be the winner of tons of amazing prizes, including an Amazon Echo Dot! The secret locations will be revealed on the day at 14:45.
14:50
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1954 Ford Consul
15:05
  1. International Paddock
    30 mins
    • Track Activity
15:40
  1. Race Track
    15 mins
    • Track Activity
  2. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a Jaguar C Type
16:00
  1. Old Farm Straight
    20 mins
    • Off Track
16:05
  1. International Paddock
    20 mins
    • Track Activity
16:30
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1972 Ford Capri PG2
16:45
  1. International Paddock
    20 mins
    • Track Activity
17:10
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1959 Porsche 356
17:15
  1. Race Track
    20 mins
    • Track Activity
  2. Town Square, Shopping Village
    40 mins
    • Music
17:40
  1. Race Track
    20 mins
    • Track Activity
    Anniversary parades include: Jaguar Drivers' Club Ltd (XK 70th, XJ 50th, Mk V 70th), Jaguar Enthusiasts Club (XJ 50th, XK 70th), Jaguar XK Club (XK120 70th), Jaguar XKCC (XK 70th), XK & F-TYPE Enthusiasts Club (club 15th, XK 70th)
18:00
  1. Concert Area
    195 mins
    • Music
  2. Air Display
    15 mins
    • Air Displays
18:10
  1. International Paddock
    50 mins
    • Track Activity
19:20
  1. International Paddock
    50 mins
    • Track Activity
20:30
  1. International Paddock
    30 mins
    • Track Activity
21:05
  1. Concert Area
    15 mins
    • Air Displays
21:15
  1. Concert Area
    90 mins
    • Music
21:20
  1. Air Display
    8 mins
    • Air Displays
    Twilight Pyrotechnic Aerial Display
06:30
  1. Air Display
    15 mins
    • Air Displays
09:00
  1. Halls 1&2, The Wing
    300 mins
    • Silverstone Auctions
  2. Drive Live
    540 mins
    • Off Track
    Young drivers of 10 years old and above, and 1.42m or taller are invited to try driving for themselves! Visitors will need to book and pay for their 10 minute taster session with Young Driver on the big red bus located in the Drive Live area in Blue Zone 6 and will be given a time slot when they can come back and take their session, to save queuing. We anticipate high demand so book early to avoid disappointment. A 10 minute taster session costs just £5.
  3. Off Road Zone
    480 mins
    • Off Track
09:03
  1. National Paddock
    20 mins
    • Track Activity
09:25
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1967 Ford Country Squire
09:30
  1. Near the Big Wheel, JET Village Green
    480 mins
    • Off Track
    The Yokohama Chelsea Skills Zone will be offering a series of free coaching sessions for kids aged 5-16 throughout the weekend. During the sessions, Chelsea FC Foundation coaches will put aspiring players through their paces in a series of drills and skills. In addition to the kids? coaching sessions, visitors of all ages will be able to take part in a number of skills competitions to be in with the chance of winning a host of Yokohama and Chelsea FC merchandise. Afternoon sessions must be pre-booked in advance by visiting the Skills Zone in person while those preferring a more flexible approach can pop along at any time during the mornings.
09:40
  1. National Paddock
    50 mins
    • Track Activity
10:00
  1. JET Village Green
    420 mins
    • Off Track
10:35
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1994 Volvo 850 T5R
  2. Race Track
    10 mins
    • Track Activity
10:50
  1. National Paddock
    50 mins
    • Track Activity
11:00
  1. National Paddock
    30 mins
    • Off Track
  2. Halls 1&2, The Wing
    180 mins
    • Silverstone Auctions
    Automobilia lots 601 to 680. Watches lots 701 to 720
  3. Drive Live
    420 mins
    • Off Track
    Lexus will have several models from their range, all with Self-Charging Hybrid technology, available for you to test drive at this year's event
  4. Old Farm Straight
    60 mins
    • Off Track
  5. Near the Big Wheel, JET Village Green
    30 mins
    • Off Track
11:40
  1. Town Square, Shopping Village
    30 mins
    • Music
11:45
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1985 Austin Mini Mayfair
  2. Race Track
    10 mins
    • Track Activity
    Anniversary Parades include: Austin Healey Club, Healey Drivers Club, and Midget and Sprite Club (Sprite 60th), Dorset Classic Sports Car Club, MG Owners' Club, Stag Owners Club and Triumph Sports Six Club (British Leyland 50th)
12:00
  1. National Paddock
    20 mins
    • Track Activity
12:25
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of Tony Pond's 1978 Triumph TR7 V8
12:40
  1. National Paddock
    45 mins
    • Track Activity
13:20
  1. Old Farm Straight
    20 mins
    • Off Track
13:25
  1. Town Square, Shopping Village
    60 mins
    • Music
13:35
  1. National Paddock
    15 mins
    • Track Activity
13:40
  1. Old Farm Straight
    20 mins
    • Music
    Playing during the lunchtime break in the Streetcar Shootout schedule
13:50
  1. National Paddock
    30 mins
    • Off Track
13:55
  1. Race Track
    10 mins
    • Track Activity
14:00
  1. Old Farm Straight
    90 mins
    • Off Track
14:10
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1956 MGA
14:25
  1. International Paddock
    20 mins
    • Track Activity
14:30
  1. Halls 1&2, The Wing
    210 mins
    • Silverstone Auctions
    Lots 801 to 863
14:45
  1. JET Village Green
    120 mins
    • Off Track
    Meet at the JET hub at 14:45. The first to take a picture of all the secret locations between 15:00 ? 17:00 and report back will be the winner of tons of amazing prizes, including an Amazon Echo Dot! The secret locations will be revealed on the day at 14:45.
14:50
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1953 Healey 100 Protoype
15:05
  1. International Paddock
    20 mins
    • Track Activity
15:30
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1959 Ex works Sebring Sprite
15:45
  1. International Paddock
    30 mins
    • Track Activity
16:15
  1. Town Square, Shopping Village
    30 mins
    • Music
  2. Old Farm Straight
    20 mins
    • Off Track
16:20
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1947 Healey Elliott
16:35
  1. International Paddock
    20 mins
    • Track Activity
17:00
  1. Near the Big Wheel, JET Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1930 Austin 7 Simplicity
17:15
  1. International Paddock
    45 mins
    • Track Activity

Official Partners

  • 9
  • jet
  • 9
  • 9
  • 7
  • 1
  • 5
  • 5
     

Official Suppliers

  • Empire RV
  • SRA

Media Partners

  • Classic & Sports Car
  • Motor Sport
  • The Telegraph